Depressive moods effect of Bisoprolol

We have 367 consumer reports for Bisoprolol. Depressive moods effect occurred in 4%.

Patients statistics on Depressive moods side effect for Bisoprolol

Female
Male

Average weight in Lbs
170.39
199.74

Average height in Ft
5′ 4″
5′ 10″

Average age
39
49

Bisoprolol Circle Diagram 15 consumers of 367 reported about Depressive moods

  1. Andrea L. Stephens says:
    3.5 rating

    Bisoprolol for High blood pressure

    I take Bisopolol 2.5mg due to hypertension. At the beginning of the intake, everything was the same, but after about 2 1/2 weeks, I am in a bad mood and I could literally start to cry word for every bit and the concentration leaves something to be desired. In general I was not able to criticize before I took it, but I have to force myself to stop crying or even sobbing.

  2. Victoria V. Delgado says:
    4.0 rating

    Bisoprolol for Heart rhythm disturbances; High blood pressure

    I got the medication 4 weeks ago mainly because of tachycardia and high blood pressure in the evening. At first I felt pretty good except for dizziness and cold hands and feet. For about 2 weeks I feel worse from day to day. Totally depressed, anxiety and panic attacks, driveless, tired, I just do not feel like myself anymore. Let the tablet just creep out and hope that I feel better then. My blood pressure and heart rate, I will try to get a handle on another way.

  3. Sally R. Anderson says:
    5.0 rating

    Bisoprolol for Heart rhythm disturbances

    In March 2 hours of memory loss. CT memory test. KH various tests. Long-term blood pressure, long-term ECG, everything in the normal range. Had a lot of psych. u. körperl. Stress. Whether that was the trigger you do not know. Thereupon by the doctor for about 6 months now bisoprolol because of high pulse usually around the 100th According to the doctor there is a risk of a stroke with such a high pulse. The blood pressure is rather low. Values 100/80, 120/70, 110/60 etc. In the morning shortly after getting up, everything is ok. At 10/11, severe nausea, dizziness, anxiety, panic attacks, (feeling I am dying now) depressive mood, aggression, tiredness, (could always sleep), tremors, anxiety. I feel very bad. Am female 52 years. Gynecologist says could also have to do with menopause. Since then, I take hormone gel, bisoprolol now discontinued without doctor consultation. I already feel like a hypochonter, nobody takes me seriously. Considered to aim for rehab or hospital stay.

  4. Samuel M. Woods says:
    2.5 rating

    Bisoprolol for High blood pressure

    After one year of taking, 24 hours. Blood pressure measurement for control. Then you saw the misery. Constantly a pulse of 60, at night even 50, blood pressure always around 160 to 100. Immediately discontinued and lo and behold, all the side effects described above were gone after a week. If I had known, I would be back to the doctor after 6 weeks!

  5. Camille E. Vest says:
    4.5 rating

    Bisoprolol for Cardiovascular disease

    It helped, but the side effects are too serious for * younger generations over 35 years *. Unfortunately, I’ve got a whole Latte of side effects. Pulse and blood pressure drop hair loss milk flow in the breasts (although I did not have a child) diarrhea complete lipid loss muscle pain in legs and arms dry eyes shivering-freezing at night / dizziness massive sleep disorders listlessness-mood swings allergy increase worsening of depressive phases toxic hepatitis

  6. Dolly E. Rinehart says:
    3.5 rating

    Bisoprolol for High blood pressure

    Bisoprolol takes in the long run the joy of life and makes you hungry for calorie-rich food. I did not want to eat salad / fruit, although I preferred it before taking the drug. In the 5 months of taking the medication, I gained 5 kg, partly because I did not feel like moving anymore. You get lazy, lazy and depressed altogether. In turn, gaining weight raises blood pressure – the vicious cycle begins. The dose should now be increased to lower the blood pressure again. Sweats also make my life difficult for 3 months. Especially at night and after physical exertion. I’ve never had that before and it never smelled so severe. My doctor has denied any connection with the medication. Here in the forum, I then learned that others are synonymous. For me it is clear that I will get out of here and look for another way to restore my health and not ruin it. No matter what my doctor says – this is the wrong way. He just resorted to his prescription block and saw the solution in prescribing another medication. He has not even measured the blood pressure !! I am not a guinea pig!